MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 20MM; SCREW, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 20MM; SCREW, FIXATION, BONE
Model Number 02.226.020
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Date of event: unknown.Implant date: unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a 3.0 mm headless compression screw and three (3) other unknown synthes screws on an unknown date at the first proximal phlange.Patient complained of pain on an unknown date along noticeable visibility of the screw pressing upon the skin.X-rays were taken on an unknown date showing one of the four screws backing out.Patient underwent surgery on (b)(6) 2018 to remove the one screw that was backing out.The screw was removed easily.The other three (3) screws had no issues and remained intact.Routine intraoperative x-rays were taken.The patient was not revised to any additional hardware and had achieved union.There was no surgical delay.The procedure was completed successfully and the patient was reported as stable.Concomitant devices reported: unknown synthes screws (part unknown, lot unknown, quantity 3).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7266926
Report Number8030965-2018-51071
Device Sequence Number11176565
Product Code HWC
UDI-Device Identifier10886982057860
UDI-Public(01)10886982057860(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K050636
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.226.020
Device Catalogue Number02.226.020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer03/23/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR